# SDR IXXA2013041200001

- Difficulty date: February 28, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1746
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO VERTICLE WEB SUPPORT ANGLE HAS A 1.00" CRACK AT STATION 1746 ON THE LT AND RT ENDS OF THE ANGLE.  COMMON TO PANELS 324AR AND 324AL.  REPLACED FUSELAGE TO VERTICLE WEB SUPPORT ANGLE IAW SRM 51-40-02, 51-21-04, AND 51-21-10.
